# SDR REXA201100294

- Difficulty date: May 15, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 5,618 hours, 3,949 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE LAV MSG AFTER BOARDING & SMOKE IN THE CABIN MOC B/B.
